# SDR SWAA2023120517549

- Difficulty date: November 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUCTURE - WET AREAS - CORROSION ON FLOOR BEAM BS 947 LBL 23.5 WL 208 (MARKED)<[01] VERIFIED MEASUREMENT TABLE.;[02] REMOVED AND REPAIRED DAMAGES FLANGE OF THE FLOOR BEAM BS947 LBL9-LBL36 WL208 I.A.W SRM 53-70-51-2R-5 REPAIR 5  TASK COMPLETED;[03] VERIFIED CORRECTIVE ACTION #2
